Clindoxyl: Dry skin, many bumps

Hi Mads. Super great site you have here.

Like so many others I’ve tried countless products (cleanser, tonic, crème, etc.). A week ago, I started using Clindoxyl, as recommended by my doctor. The problem is that a lot of little bumps have started appearing all over my forehead, along my cheekbones and on my nose. At the same, my skin has become really dry.

Is this a normal reflex for the skin to have? And is it just excreting impurities or could it be a side effect that will go away in time?

Br,
Mikkel

 

Dear Mikkel,

Thank you very much for your email, your question and your sweet words about my web site. I am looking forward to helping you.

I hope that Clindoxyl can help with your skin disorder, but you should give the product 2 to 3 months before you can see any real effect.

The fact that your skin reacts with a breakout could be because you are allergic to some of the ingredients in the product. But I must emphasize that blemishes do not appear from day to day. They are several days underway and have probably been lurking in the deeper layers of your skin for a while.

Give the Clindoxyl a little time before you judge if the product is working or not.

Regarding your skin being very dry, I would recommend you to use a good moisturizer during the day (and then use Clindoxyl during the night). As an alternative, you can use a good moisturizer on top of the Clindoxyl – just wait 5 minutes after applying the Clindoxyl before you apply your moisturizer, so it will have time to be absorbed in the skin.

I hope your skin will become beautiful and I send you my best thoughts for your future.


Mads Timmermann

Expert in beautiful skin and founder of Danish Skin Care